MAUDE Adverse Event Report: COOK INC COOK CUTTING LOOP; GEI UNIT, ELECTROSURGICAL AND ACCESSORIES

COOK INC COOK CUTTING LOOP; GEI UNIT, ELECTROSURGICAL AND ACCESSORIES
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
 
Event or Problem Description
It was reported by the user facility that the cutting wire came off in the resect-scope loop.The wire was retrieved and was able to be removed with no harm to the patient.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of the complaint history, device history record, and specifications of the device was conducted during the investigation.The complaint device was not returned therefore, no physical examinations could be performed.However, a document based investigation evaluation was performed.There is no indication that a design or process related failure mode contributed to this event.Review of production and quality documentation did not observe any specific issues with current manufacturing or quality controls that may have contributed to this incident.In addition, a review of device master record did not observe any nonconformance that may have contributed to this incident.A complaint history review showed this complaint to be the only one associated with the complaint lot number.Based on the provided information a definitive root cause cannot be established or reported at this time.We will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.Per the risk assessment no further action is required.

Brand Name
COOK CUTTING LOOP
Common Device Name
GEI UNIT, ELECTROSURGICAL AND ACCESSORIES
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6265995
Report Number1820334-2017-00151
Device Sequence Number18913047
Product Code GEI
UDI-Device Identifier00827002462113
UDI-Public(01)00827002462113(17)190518(10)6980418
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K935874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCL-2612-AC
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/11/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/20/2017
Supplement Report FDA Received Date04/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1